MAUDE Adverse Event Report: FUJIFILM CORPORATION OASIS; SYSTEM, NUCLEAR MAGNETIC RESONANCE IMAGING

FUJIFILM CORPORATION OASIS; SYSTEM, NUCLEAR MAGNETIC RESONANCE IMAGING
Model Number OASIS
Medical Device Problem Codes Overheating of Device (1437); Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/31/2025
Type of Reportable Event Malfunction
Event or Problem Description
On 01/31/2025, fujifilm corporation was informed of an event involving sys/mr/oasis open+vertex ii.It was reported that the cable for the patient call switch has burned.The malfunction occurred during the procedure.No injury was reported.The switch was still operable, though the site was asked not to use it until they addressed the issue.Since the burn was significant enough to melt plastic and left a mark on the table, there is a potential the cable could have burned the patient.Due to the potential risk of burn to patient, fujifilm corporation is reporting this event in an abundance of caution.
 
Additional Manufacturer Narrative
A supplemental report will be submitted pending investigation results.

Brand Name
OASIS
Common Device Name
SYSTEM, NUCLEAR MAGNETIC RESONANCE IMAGING
Manufacturer (Section D)
FUJIFILM CORPORATION
2-1, shintoyofuta
kashiwa-shi chiba, 277-0 804
JA  277-0804
Manufacturer (Section G)
FUJIFILM CORPORATION
2-1, shintoyofuta
kashiwa-shi chiba, 277-0 804
JA   277-0804
Manufacturer Contact
2-1, shintoyofuta
kashiwa-shi chiba, 277-0-804
MDR Report Key21455628
Report Number3018423337-2025-00001
Device Sequence Number20781718
Product Code LNH
UDI-Device Identifier04580292768186
UDI-Public(01)04580292768186(11)170313(250)G210017917
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K072279
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/19/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberOASIS
Device Catalogue NumberN/A
Device Lot NumberN/A
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/31/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date02/25/2025
Supplement Report FDA Received Date06/18/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/24/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown